MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number DSF2265
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore¿ dryseal flex introducer sheath instructions for use sizing guide, the nominal outside diameter of the 22fr sheath is 8.2 mm.As reported, the left access vessel measured approximately 7 mm.
 
Event or Problem Description
On (b)(6) 2021, this patient underwent endovascular treatment of a thoracic aortic aneurysm using gore¿ tag¿ conformable thoracic stent graft with active control system and a 22fr gore¿ dryseal flex introducer sheath.The gore¿ dryseal flex introducer sheath was inserted from the left access.Measurements of the left access vessel was approximately 7mm.After the gore¿ tag¿ conformable thoracic stent graft with active control system was implanted, and after the access site was closed, the physician noticed there was no pulse in the left limb.An angiography imaging revealed that there was no blood flow in the left common femoral artery to the left superficial femoral artery.A dissection was observed at the access site and an endarterectomy was performed.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: investigation findings, conclusion code.

Brand Name
GORE DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11826131
Report Number3007284313-2021-01430
Device Sequence Number1060452
Product Code DYB
UDI-Device Identifier00733132628384
UDI-Public00733132628384
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Model NumberDSF2265
Device Catalogue NumberDSF2265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR